# SDR 96FDEA00907

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER GATE BEAM IS CRACKED IN LOWER FORWARD STOP PIN FITTING.  REPAIRED FORWARD ENTRY DOOR LOWER GATE BEAM IAW FEDEX EA 7-5210-28328.
